RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 1, Pages 37–60 (Mi izv2528)  

This article is cited in 16 scientific papers (total in 17 papers)

Closed ideals in locally convex algebras of entire functions

I. F. Krasichkov


Abstract: In this article we characterize the closed ideals in a locally convex algebra of entire functions with prescribed growth of the maximum modulus.

Full text: PDF file (2086 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 1:1, 35–55

Bibliographic databases:

UDC: 517.5
MSC: 46A03, 30D20, 46B03
Received: 24.01.1966

Citation: I. F. Krasichkov, “Closed ideals in locally convex algebras of entire functions”, Izv. Akad. Nauk SSSR Ser. Mat., 31:1 (1967), 37–60; Math. USSR-Izv., 1:1 (1967), 35–55

Citation in format AMSBIB
\Bibitem{Kra67}
\by I.~F.~Krasichkov
\paper Closed ideals in locally convex algebras of entire functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 1
\pages 37--60
\mathnet{http://mi.mathnet.ru/izv2528}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=213882}
\zmath{https://zbmath.org/?q=an:0167.14402|0152.13203}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 1
\issue 1
\pages 35--55
\crossref{https://doi.org/10.1070/IM1967v001n01ABEH000546}


Linking options:
  • http://mi.mathnet.ru/eng/izv2528
  • http://mi.mathnet.ru/eng/izv/v31/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. I. F. Krasichkov, “Closed ideals in locally convex algebras of entire functions. II”, Math. USSR-Izv., 2:5 (1968), 979–986  mathnet  crossref  mathscinet  zmath
    2. V. V. Napalkov, “On subspaces of analytic functions invariant with respect to a shift”, Math. USSR-Izv., 6:6 (1972), 1251–1264  mathnet  crossref  mathscinet  zmath
    3. I. F. Krasichkov-Ternovskii, “Invariant subspaces of analytic functions. I. Spectral analysis on convex regions”, Math. USSR-Sb., 16:4 (1972), 471–500  mathnet  crossref  mathscinet  zmath
    4. V. A. Tkachenko, “On operators commuting with generalized differentiation in spaces of analytic functionals with given indicator of growth”, Math. USSR-Sb., 31:3 (1977), 389–407  mathnet  crossref  mathscinet  zmath  isi
    5. I. F. Krasichkov-Ternovskii, “Local description of closed ideals and submodules of analytic functions of one variable. I”, Math. USSR-Izv., 14:1 (1980), 41–60  mathnet  crossref  mathscinet  zmath  isi
    6. I. F. Krasichkov-Ternovskii, “Local description of closed ideals and submodules of analytic functions of one variable. II”, Math. USSR-Izv., 14:2 (1980), 289–316  mathnet  crossref  mathscinet  zmath
    7. V. A. Tkachenko, “Spectral decompositions in spaces of analytic functionals”, Math. USSR-Izv., 14:3 (1980), 597–651  mathnet  crossref  mathscinet  zmath  isi
    8. V. A. Tkachenko, “Spectral theory in spaces of analytic functionals for operators generated by multiplication by the independent variable”, Math. USSR-Sb., 40:3 (1981), 387–427  mathnet  crossref  mathscinet  zmath  isi
    9. A. V. Bratishchev, “A type of lower estimate for entire functions of finite order, and some applications”, Math. USSR-Izv., 24:3 (1985), 415–438  mathnet  crossref  mathscinet  zmath
    10. I. F. Krasichkov-Ternovskii, “Abstract methods for a local description of closed submodules of analytic functions”, Math. USSR-Sb., 71:2 (1992), 481–497  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. N. F. Abuzyarova, “A property of subspaces admitting spectral synthesis”, Sb. Math., 190:4 (1999), 481–499  mathnet  crossref  crossref  mathscinet  zmath  isi
    12. N. F. Abuzyarova, “Finitely Generated Submodules in the Module of Entire Functions Determined by Restrictions on the Indicator Function”, Math. Notes, 71:1 (2002), 3–16  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    13. S. V. Panyushkin, “Generalized Fourier transform and its applications”, Math. Notes, 79:4 (2006), 537–550  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    14. “Igor Fedorovich Krasichkov-Ternovskii (13.02.1935–08.03.2012)”, Ufimsk. matem. zhurn., 4:3 (2012), 187–192  mathnet
    15. S. N. Mishin, “Homogeneous differential-operator equations in locally convex spaces”, Russian Math. (Iz. VUZ), 61:1 (2017), 22–38  mathnet  crossref  isi
    16. S. N. Mishin, “Generalization of the Lagrange Method to the Case of Second-Order Linear Differential Equations with Constant Operator Coefficients in Locally Convex Spaces”, Math. Notes, 103:1 (2018), 75–88  mathnet  crossref  crossref  isi  elib
    17. S. N. Mishin, “Ob odnom klasse operatornykh uravnenii v lokalno vypuklykh prostranstvakh”, Izv. vuzov. Matem., 2018, no. 11, 33–50  mathnet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:219
    Full text:87
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019